# SDR 2017FA0000616

- Difficulty date: December 4, 2017
- Submitted: December 4, 2017
- Operation: General aviation
- Make and model: Gulstm G1159
- Aircraft serial: 31
- Aircraft time: 11,453 hours, 8,287 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: 1159AC200231
- Condition: Corroded
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING IN THE TAIL COMPARTMENT, THE MECHANIC NOTICED CORROSION ON A CLAMP ON BLEED AIR LINE 1159AC-20023-1 WHERE IT CONNECTS TO BLEED AIR LINE 1159AC-20044-7. CLOSE VISUAL INSPECTION REVEALED THE CLAMP TO BE SEVERELY CORRODED AND READY TO FAIL.
